Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 9207645, 6 pages
https://doi.org/10.1155/2017/9207645
Research Article

Lipschitz-Type and Bloch-Type Spaces of Pluriharmonic Mappings in a Hilbert Space

Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing 312000, Zhejiang Province, China

Correspondence should be addressed to Yong Liu

Received 12 May 2017; Accepted 11 July 2017; Published 7 August 2017

Academic Editor: Ruhan Zhao

Copyright © 2017 Yong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. M. Dyakonov, “Equivalent norms on Lipschitz-type spaces of holomorphic functions,” Acta Mathematica, vol. 178, no. 2, pp. 143–167, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. V. Lappalainen, “Liph-extension domains,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica Dissertationes, no. 56, article 52, 1985. View at Google Scholar · View at MathSciNet
  3. M. Pavlović, “On Dyakonov’s paper "Equivalent norms on Lipschitz-type spaces of holomorphic functions",” Acta MAThematica, vol. 183, no. 1, pp. 141–143, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Chen, S. Ponnusamy, and A. Rasila, “On characterizations of Bloch-type, Hardy-type and Lipschitz-type spaces,” Mathematische Zeitschrift, vol. 279, no. 1-2, pp. 163–183, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. M. Dyakonov, “Holomorphic functions and quasiconformal mappings with smooth moduli,” Advances in Mathematics, vol. 187, no. 1, pp. 146–172, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Qiao and X. Wang, “Lipschitz-type spaces of pluriharmonic mappings,” Filomat, vol. 27, no. 4, pp. 693–702, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. Blasco, P. Galindo, and A. Miralles, “Bloch functions on the unit ball of an infinite dimensional Hilbert space,” Journal of Functional Analysis, vol. 267, no. 4, pp. 1188–1204, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry and Nonexpansive Mappings, vol. 83, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  9. G. Ren and C. Tu, “Bloch space in the unit ball of Cn,” Proceedings of the American Mathematical Society, vol. 133, no. 3, pp. 719–726, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Li and H. Wulan, “Characterizations of α-Bloch spaces on the unit ball,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 58–63, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Zhao, “A characterization of Bloch-type spaces on the unit ball of Cn,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 291–297, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Chen and X. Wang, “On harmonic Bloch spaces in the unit ball of Cn,” Bulletin of the Australian Mathematical Society, vol. 84, no. 1, pp. 67–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Ren and U. Kähler, “Weighted Lipschitz continuity and harmonic Bloch and BESov spaces in the real unit ball,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 48, no. 3, pp. 743–755, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Yoneda, “A characterization of the harmonic Bloch space and the harmonic BESov spaces by an oscillation,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 45, no. 1, pp. 229–239, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Springer, New York, NY, USA, 2005. View at MathSciNet
  16. D. Kalaj and M. Vuorinen, “On harmonic functions and the Schwarz lemma,” Proceedings of the American Mathematical Society, vol. 140, no. 1, pp. 161–165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus